# SDR 98ZZZX2661

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N101G
- Make and model: Cessna 310R
- Aircraft serial: 310R0017
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FLOORBOARD BECAME BOWED FROM HEAVY USE.  FLOOR IN CONTACT WITH MICROSWITCH AND ON FLAP MOTOR CAUSING INTERMITTENT OPERATION.
